# SDR 9616726614

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 23059
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND A 1.5 INCH CRACK IN THE FS 500 FRAME WEB AND WEB DOUBLER BELOW STR 12R.  REPAIRED FRAME (P/N 65B01718-520) AND DOUBLER (P/N 65B01718-162) PER EA 66-106540.
